# SDR ASAA2014052508316

- Difficulty date: May 25, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FWD ATTACH ANGLE BROKEN AT 9219 ACCESS PANEL. ACFT GROUNDED.  REPAIRED RT HORZIZONTAL STABILIZER INBD UPPER ATTACH ANGLE IAW EA CMPT-55EA-12914.  THIS IS A CATERGORY B REPAIR WITH FIRST AND SECOND STAGE APPROVAL. THIRD STAGE APPROVAL IS REQUIRED BEFORE 66,000 FLIGHT CYCLES AIR FRAME AGE.  A TASK NOTIFICATION SENT. CURRENT CYCLES ON ACFT AT TIME OF REPAIR IS 3,325.
